Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR increased in 2014: 0.880
Rank 74 out of 310 in category Mathematics and 113 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 0.516
Source Normalized Impact per Paper (SNIP) 2014: 1.430
Impact per Publication (IPP) 2014: 0.613

Mathematical Citation Quotient (MCQ) 2014: 0.51



An inverse spectral problem for differential systems on the half-line with multiplied roots of the characteristic polynomial

V. Yurko

Department of Mathematics, Saratov State University, Astrakhanskaya 83, Saratov, 410026, Russia. E-mail:

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 13, Issue 5, Pages 503–512, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939405775297425,

Publication History

Published Online:

An inverse problem of spectral analysis is studied for non-selfadjoint singular systems of ordinary differential equations on the half-line in the case of multiplied roots of the characteristic polynomial. We give a formulation of the inverse problem, study properties of spectral characteristics, and prove the uniqueness theorem for the solution of the inverse problem.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

W. Ning
Journal of Inverse and Ill-posed Problems, 2009, Volume 17, Number 3

Comments (0)

Please log in or register to comment.